# SDR SWAA2015030937278

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 60,524 hours, 37,115 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING ON ARRIVAL, FLIGHT ATTENDANT REPORTED ODOR AROUND MID-CABIN.  R & R RECIRCULATION FAN IAW MM.
